Operator ideal of s-type operators using weighted mean sequence space


ERDOĞAN E., KARAKAYA V.

CARPATHIAN JOURNAL OF MATHEMATICS, vol.33, no.3, pp.311-318, 2017 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 33 Issue: 3
  • Publication Date: 2017
  • Title of Journal : CARPATHIAN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.311-318

Abstract

We introduce a different class of s-type operators by using the generalized weighted mean sequence space co (u, v), then it is shown that this new class of operators is a quasi-Banach operator ideal. Moreover, their injectivity and surjectivity are investigated according to sort of s-number. Finally, we proof that it is a dosed operator ideal under some conditions.